# SDR SABA010037

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- Aircraft time: 14,109 hours, 20,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: D

## Discrepancy

Aircraft 959 on flight 5010 from CLT TO SOP.  At departure time the emergency lights failed to test.  No emergency declared.  Maintenance removed and replaced no 3 and no 4 emergency light battery.  Ops check good.  Aircraft retuned to service.
